# SDR ASAA2015072912633

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 89 hours, 29 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24198
- Condition: Failed
- Location: Windshield Heat
- Part time: 82 hours, 26 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW HEAT INOPERATIVE.  ACFT GROUNDED.  RT SIDE WHCU BITE SHOWS WHCU FAULTS 7 OF 10 LEGS.  REPLACED IAW MM 30-41-011, OPS NORMAL.
